# SDR WRLA2009042

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC288061
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND CRACK ON LT MLG FLIPPER DOOR AT FWD EDGE.  REPAIRED CRACKED AREA IAW SRM VOL 1 52-10-00 FIG 18 REV 40.
